# SDR FDEA200812165173

- Difficulty date: December 16, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5377341420151
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE FR 36 BETWEEN STGR 51L AND 52L SHEAR TIE HAS CORROSION FWD AND AFT SURFACES.  REMOVED SHEAR TIE FROM FRAME 36 BETWEEN STRINGER 51L & 52L IAW SRM 51-40-21. REMOVED CORROSION FROM SHEAR TIE IAW SRM 51-73-10.  ORIGINAL MATERIAL 0.055 IAW SRM 53-14-13.  MATERIAL LOSS 0.043.  FOUND TO BE OUT OF LIMITS IAW SRM 51-73-10.  LOCATED &   DRILLED NEW SHEAR TIE IAW SRM 51-40-44.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  INSTALLED SHEAR TIE IAW SRM 51-40-21.
